Alert archive / Texas / Flash Flood Warnings in 2020

Flash Flood Warning 15, NWS Brownsville, TX

July 26, 2020Cameron County, Kenedy County, Willacy County, Texas

NWS Brownsville, TX issued this flash flood warning at Jul 26, 2020, 3:24 AM CDT for Cameron County, Kenedy County, Willacy County, Texas. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2020, 3:24 AM CDT (08:24 UTC)
Expired
Jul 26, 2020, 10:15 AM CDT
In force
7 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Cameron County, TX, Kenedy County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 59 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 8.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2020-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2020-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1074 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

573 
WGUS54 KBRO 260824
FFWBRO
TXC061-261-489-261230-
/O.NEW.KBRO.FF.W.0015.200726T0824Z-200726T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
324 AM CDT Sun Jul 26 2020

The National Weather Service in Brownsville has issued a

* Flash Flood Warning for...
  North Central Cameron County in deep south Texas...
  Southeastern Kenedy County in deep south Texas...
  Central Willacy County in deep south Texas...

* Until 730 AM CDT.

* At 324 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 8 and 10 inches of rain 
  have fallen since yesterday. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Arroyo City, Port Mansfield Chamber Of Commerce, Port Mansfield 
  Airport, Monte Grande, Las Yescas, La Tina and Las Yescas 
  Elementary School.

Additional rainfall amounts of 2 to 4 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

&&

LAT...LON 2661 9764 2661 9743 2655 9743 2656 9741
      2650 9749 2648 9743 2647 9744 2647 9740
      2646 9748 2645 9742 2641 9744 2643 9739
      2638 9744 2641 9738 2635 9739 2629 9730
      2619 9748 2625 9754

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

53-Schroeder
2 follow-up statements
741 
WGUS54 KBRO 261158
FFWBRO
TXC061-261-489-261430-
/O.EXT.KBRO.FF.W.0015.000000T0000Z-200726T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
658 AM CDT Sun Jul 26 2020

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  North Central Cameron County in deep south Texas...
  Southeastern Kenedy County in deep south Texas...
  Central Willacy County in deep south Texas...

* Until 930 AM CDT.

* At 658 AM CDT, Doppler radar indicated heavy rain across the 
  warned area. Between 10 and 15 inches of rain have fallen since 
  yesterday. Flash flooding is ongoing.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Arroyo City, Port Mansfield Chamber Of Commerce, Port Mansfield 
  Airport, Monte Grande, Las Yescas, La Tina and Las Yescas 
  Elementary School.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 2661 9764 2661 9743 2655 9743 2656 9741
      2650 9749 2648 9743 2647 9744 2647 9740
      2646 9748 2645 9742 2641 9744 2643 9739
      2638 9744 2641 9738 2635 9739 2629 9730
      2619 9748 2625 9754

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

53-Schroeder
139 
WGUS54 KBRO 261357
FFWBRO
TXC061-261-489-261515-
/O.EXT.KBRO.FF.W.0015.000000T0000Z-200726T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
857 AM CDT Sun Jul 26 2020

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  North Central Cameron County in deep south Texas...
  Southeastern Kenedy County in deep south Texas...
  Central Willacy County in deep south Texas...

* Until 1015 AM CDT.

* At 857 AM CDT, Doppler radar indicated heavy rain across the 
  warned area. Between 10 and 15 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Arroyo City, Port Mansfield Chamber Of Commerce, Port Mansfield 
  Airport, Monte Grande, Las Yescas, La Tina and Las Yescas 
  Elementary School.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 2661 9764 2661 9743 2655 9743 2656 9741
      2650 9749 2648 9743 2647 9744 2647 9740
      2646 9748 2645 9742 2641 9744 2643 9739
      2638 9744 2641 9738 2635 9739 2629 9730
      2619 9748 2625 9754

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Hallman

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 1:02 AM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jul 26, 1:02 AM CDT, 2 hours 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
102 AM CDT Sun Jul 26 2020

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Hazardous aviation conditions continue over the next
several hours as Hurricane Hanna continues to move inland. KHRL
went down earlier this evening due to a power hit, so have been
relying on radar and nearby observations to extrapolate conditions
at KHRL. Heavy rain will bring visibilities down periodically and
lead to slick runways at times. Winds will continue to shift out
of the south and then southeast later on Sunday as Hanna moves to
the southwest. Gusts have been gusting to 50 knots at KMFE and
near KHRL over the last hour or two and these gusts should
continue through the night. Kept LLWS for all the the TAF sites
through most of Sunday morning. Overall conditions will improve
east to west by midday tomorrow, with rain gradually diminishing
in the afternoon, becoming more showery and winds decreasing.

&&

.PREV DISCUSSION... /issued 642 PM CDT Sat Jul 25 2020/

..00z Aviation Update...

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...Flying conditions continue to be very adverse across
Deep South Texas as Hurricane Hanna makes landfall across coastal
Kenedy County. Latest surface observations across the region show
generally MVFR ceilings in place, with a few VFR observations.
The main concern, other than the various flight rules, are the
very gusty winds occurring at the surface and just above the
surface. Gusts have generally been around 40-50 knots at MFE, HRL,
and BRO over the past few hours. Kept LLWS for all the the TAF
sites through most of Sunday morning. As Hanna continues to move
inland and moves more southwest, winds will turn more southerly to
southeasterly and increase further overnight tonight, especially
at HRL and MFE. Went ahead and removed TS out of all of the TAFs
with this update. There may be a few rumbles of thunder over the
next 24 hours, but Hanna is not producing much lightning right.
Will update the forecast if this changes. Overall conditions will
improve east to west by midday tomorrow, with rain gradually
diminishing in the afternoon, becoming more showery and winds
decreasing.

PREV DISCUSSION... /issued 502 PM CDT Sat Jul 25 2020/

.HURRICANE HANNA MAKING LANDFALL...

SHORT TERM (Tonight through Sunday Night): Hurricane Hanna is in
the process of transitioning from the western Gulf of Mexico to
the inland areas of Deep South Texas and the Rio Grand Valley, and
a plethora of Watches, Warnings, and Advisories (Hurricane
Warning, Tropical Storm Warning, Storm Surge Warning, Flash Flood
Watch, Coastal Flood Advisory, High Surf Advisory) are in effect
within the BRO CWFA. Conditions will deteriorate from now through
the overnight hours as Hanna treks west-southwest across the
region. Although Hanna is forecast to be just across the Rio
Grande River in Mexico around sunrise Sunday, additional showers
and thunderstorms moving inland on Sunday through Sunday night
could exacerbate any flooding that develops tonight within Deep
South Texas and the Rio Grande Valley.

LONG TERM (Monday through Saturday): A general elongated 500 mb
trough axis will remain in place across Deep South TX and the RGV
from Mon through Wed. This will combine with leftover tropical
moisture from the remnants of Hanna to maintain the conv chcs
during the first half of next week. The 500 mb ridging will start
rebuilding over the TX Coastline and the RGV during the latter
half of the week allowing for hotter temps and lower conv chcs.
The GFS wants to hold on to the pops a bit longer versus the ECMWF
which shuts down the pops pretty quickly after Wed.

MARINE (Now through Sunday Night): Buoy 42020 reported southeast
winds around 52 knots gusting to around 70 knots with seas of 21
feet with a period of 9 seconds at 1450 CDT/1950 UTC. Dangerous
marine conditions are expected tonight through Sunday as Hurricane
Hanna transitions from the open waters of the Lower Texas Coast to
the inland areas of Deep South Texas and the Rio Grande Valley.
Although winds and seas will improve markedly for Sunday night, a
Small Craft Advisory may still be needed for the Laguna Madre and
Gulf of Mexico waters from 0 to 60 nautical miles offshore due to
remaining strong winds and rough seas.

Monday through Thursday: Surface ridging over the Gulf of Mex will
maintain a general light to moderate onshore flow pattern along
the lower TX coastline next week. Some of the Gulf swells may
experience SCA swells into Mon with conditions improving
afterwards. Some SCEC swells may linger across the Gulf waters
through Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  87  80  88  78 /  80  60  60  50
BROWNSVILLE          86  80  87  78 /  80  60  70  50
HARLINGEN            85  78  88  76 /  80  70  70  50
MCALLEN              83  78  85  77 /  90  70  80  50
RIO GRANDE CITY      84  76  87  76 /  80  70  80  50
SOUTH PADRE ISLAND   85  82  84  80 /  80  60  50  50

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for TXZ248>257-351-353.

     Flash Flood Watch through this evening for TXZ248>257-351-353.

     High Rip Current Risk through Monday morning for TXZ256-257.

     Coastal Flood Advisory until 7 PM CDT this evening for TXZ256-
     257.

     High Surf Advisory until 9 AM CDT Monday for TXZ256-257.

GM...Tropical Storm Warning for GMZ130-132-135-150-155-170-175.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

Aviation Update...69-Farris
Hazardous weather outlook, Jul 26, 1:51 AM CDT, 1 hour 33 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Brownsville TX
151 AM CDT Sun Jul 26 2020

TXZ248>257-351-353-270700-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
151 AM CDT Sun Jul 26 2020

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

A Tropical Storm Warning is in effect for Kenedy, Brooks, Willacy, Jim
Hogg, Zapata, Starr, Hidalgo, and Cameron County until Monday
morning.

A Flash Flood Watch is in effect for all of Deep South Texas and
the Rio Grande Valley until 7 PM CDT Sunday.

A Storm Surge Warning is in effect for the coastal portions of
Kenedy County until Monday morning.

A Coastal Flood Advisory is in effect for the coastal portions of
Cameron and Willacy County until 7 PM CDT Sunday.

A High Surf Advisory and a High Rip Current Risk are in effect
for the coastal portions of Cameron and Willacy County until 9 AM
CDT Monday.

A Tornado Watch is in effect for Cameron, Willacy, Hidalgo,
Brooks, and Kenedy counties through 9 AM CDT Sunday.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The potential for flash flooding continues across deep South Texas
Sunday...especially across areas that have already experienced
flooding...as the outer rain bands associated with Tropical Storm
Hanna continue to develop and move across the area Sunday
producing heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville Office while
following all local, state, and CDC guidelines.

GMZ130-132-135-150-155-170-175-270700-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
151 AM CDT Sun Jul 26 2020

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

A Tropical Storm Warning has replaced the Hurricane Waning
for the Laguna Madre north of the mouth of the Arroyo Colorado
and for all of the Gulf of Mexico waters through Monday morning.

A Tropical Storm Warning will remain in effect for the Laguna
Madre south of the mouth of the Arroyo Colorado through Monday
morning.

A Tornado Watch is in effect for all of the lower Texas coastal
waters through 9 AM CDT Sunday.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville Office while
following all local, state, and CDC guidelines.

Castillo

In the hours before

Local storm report, Jul 25, 11:31 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1131 PM CDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     NON-TSTM WND DMG MCALLEN                 26.21N 98.24W
07/25/2020                   HIDALGO            TX   PUBLIC

            PUBLIC REPORT OF LARGE HEALTHY TREE BROKEN
            IN HALF AND SMALL TREE WITH NUMEROUS BROKEN
            BRANCHES. MESSAGE RELAYED VIA SOCIAL MEDIA
            WITH PHOTOS AND VIDEO.

&&
Local storm report, Jul 25, 11:42 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1142 PM CDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     NON-TSTM WND DMG 1 N ELSA                26.31N 98.00W
07/25/2020                   HIDALGO            TX   PUBLIC

            PUBLIC REPORT OF LARGE TREE WITH BROKEN
            LIMBS. REPORT VIA SOCIAL MEDIA VIDEO.

&&
Local storm report, Jul 26, 12:04 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1204 AM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     FLASH FLOOD      HARLINGEN               26.20N 97.69W
07/26/2020                   CAMERON            TX   PUBLIC

            PUBLIC REPORTED FLOODING IN THE AREA AND
            WATER IS NOW ENTERING HOMES. RELAYED VIA
            SOCIAL MEDIA.

&&

AM
Local storm report, Jul 26, 12:10 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1210 AM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     FLASH FLOOD      HARLINGEN               26.20N 97.69W
07/26/2020                   CAMERON            TX   PUBLIC

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
            HARLINGEN. PUBLIC REPORTED FLOODING IN THE
            AREA WITH WATER UP TO KNEES. WATER IS NOW
            ENTERING HOMES. RELAYED VIA SOCIAL MEDIA.

&&

AM
Local storm report, Jul 26, 2:33 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
233 AM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLOOD            2 NNW PHARR             26.20N 98.20W
07/26/2020                   HIDALGO            TX   BROADCAST MEDIA

            FLOODED PARKING LOT RELAYED VIA BROADCAST
            MEDIA.

&&

AM
Local storm report, Jul 26, 3:08 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
308 AM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     NON-TSTM WND DMG 1 S ROMA                26.40N 99.00W
07/26/2020                   STARR              TX   PUBLIC

            TIN ROOF BLOWN OFF OF RAMIREZ SERVICE
            STATION IN ROMA. PHOTO RELAYED VIA SOCIAL
            MEDIA.

&&

AM

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:13 PM CDTFlash Flood WarningBROCameron, Hidalgo, Kenedy, Willacy14 hr
Jul 25, 8:56 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy89 min
Jul 25, 9:32 PM CDTSpecial Marine WarningBRO88 min
Jul 25, 10:00 PM CDTSpecial Marine WarningBRO45 min
Jul 25, 10:03 PM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy7 hr
Jul 25, 10:08 PM CDTSpecial Marine WarningBRO37 min
Jul 25, 10:50 PM CDTSpecial Marine WarningBRO55 min
Jul 25, 11:26 PM CDTAreal Flood AdvisoryBROKenedy, Willacy110 min
Jul 25, 11:34 PM CDTAreal Flood AdvisoryBROHidalgo2 hr
Jul 25, 11:34 PM CDTSpecial Marine WarningBRO56 min
Jul 26, 12:10 AM CDTSpecial Marine WarningBRO65 min
Jul 26, 12:30 AM CDTFlash Flood WarningBROHidalgo5 hr
Jul 26, 12:48 AM CDTAreal Flood AdvisoryBROHidalgo, Willacy3 hr
Jul 26, 1:07 AM CDTAreal Flood AdvisoryBROCameron113 min
Jul 26, 1:31 AM CDTSpecial Marine WarningBRO44 min
Jul 26, 1:41 AM CDTFlash Flood WarningBROHidalgo2 hr
Jul 26, 2:14 AM CDTFlash Flood WarningBROCameron8 hr
Jul 26, 2:21 AM CDTSpecial Marine WarningBRO54 min
Jul 26, 2:32 AM CDTSpecial Marine WarningBRO58 min
Jul 26, 2:34 AM CDTAreal Flood AdvisoryBROCameron40 min
Jul 26, 3:13 AM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy7 hr
Jul 26, 3:27 AM CDTTornado WarningBROCameron33 min
Jul 26, 4:00 AM CDTTornado WarningBROCameron, Willacy30 min
Jul 26, 4:07 AM CDTTornado WarningBROCameron, Willacy23 min
Jul 26, 4:17 AM CDTFlash Flood WarningBROHidalgo, Starr6 hr
Jul 26, 4:30 AM CDTSpecial Marine WarningBRO90 min
Jul 26, 5:19 AM CDTAreal Flood AdvisoryBROHidalgo82 min
Jul 26, 5:39 AM CDTAreal Flood AdvisoryBROKenedy111 min
Jul 26, 5:48 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROHidalgo13 hr
Jul 26, 6:00 AM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy5 hr
Jul 26, 6:32 AM CDTSpecial Marine WarningBRO58 min
Jul 26, 6:41 AM CDTFlash Flood WarningBROHidalgo4 hr
Jul 26, 8:34 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Kenedy, Starr, Willacy3 hr
Jul 26, 9:02 AM CDTTornado WarningBROHidalgo13 min
Jul 26, 10:04 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROCameron, Hidalgo9 hr
Jul 26, 10:14 AM CDTFlash Flood Warning Considerable damage threatBROCameron, Hidalgo, Willacy6 hr
Jul 26, 10:33 AM CDTSmall Craft AdvisoryBRO18 hr
Jul 26, 10:44 AM CDTFlash Flood Warning Considerable damage threatBROBrooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy4 hr
Jul 26, 11:22 AM CDTAreal Flood AdvisoryBROHidalgo, Starr3 hr
Jul 26, 11:25 AM CDTTornado WarningBROHidalgo11 min
Jul 26, 11:42 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy4 hr
Jul 26, 11:52 AM CDTSpecial Weather StatementBROBrooks38 min
Jul 26, 11:57 AM CDTSpecial Weather StatementBROCameron48 min
Jul 26, 12:30 PM CDTTornado WarningBROKenedy, Willacy45 min
Jul 26, 12:33 PM CDTSpecial Marine WarningBRO42 min
Jul 26, 12:47 PM CDTTornado WarningBROBrooks, Kenedy28 min
Jul 26, 1:04 PM CDTTornado WarningBROBrooks26 min
Jul 26, 1:17 PM CDTSpecial Weather StatementBROBrooks28 min
Jul 26, 1:34 PM CDTSpecial Weather StatementBROZapata41 min
Jul 26, 1:36 PM CDTAreal Flood AdvisoryBROHidalgo, Jim Hogg, Starr4 hr
Jul 26, 2:16 PM CDTFlash Flood Warning Considerable damage threatBROHidalgo, Starr9 hr
Jul 26, 2:23 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata7 hr
Jul 26, 2:39 PM CDTAreal Flood AdvisoryBROBrooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy4 hr
Jul 26, 2:42 PM CDTSpecial Weather StatementBROStarr48 min
Jul 26, 5:38 PM CDTFlash Flood WarningBROHidalgo, Jim Hogg, Starr5 hr
Jul 26, 5:59 PM CDTAreal Flood AdvisoryBROJim Hogg, Zapata96 min
Jul 26, 6:58 PM CDTFlash Flood Warning Considerable damage threatBROCameron, Hidalgo5 hr

Nearby

Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.